American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Collin Bleak and Olga Salazar-Díaz. Free products in R. Thompson's group $V$. Trans. Amer. Math. Soc. 365 (2013) 5967-5997.
Abstract, references, and article information   
View Article: PDF

[2] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dan Segal. On modules of finite upper rank. Trans. Amer. Math. Soc. 353 (2001) 391-410. MR 1707703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Aner Shalev. On the degree of groups of polynomial subgroup growth. Trans. Amer. Math. Soc. 351 (1999) 3793-3822. MR 1475693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Francis Oger. The direct decompositions of a group $G$ with $G/G'$ finitely generated . Trans. Amer. Math. Soc. 347 (1995) 1997-2010. MR 1282895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. E. A. Johnson. Infinite families of isomorphic nonconjugate finitely generated subgroups . Trans. Amer. Math. Soc. 342 (1994) 397-406. MR 1154542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arthur B. Coble. Point sets and allied Cremona groups. I . Trans. Amer. Math. Soc. 16 (1915) 155-198. MR 1501008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1